# SDR SIMA200429603

- Difficulty date: October 15, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  PERFORMED A CUT OUT OF THE DAMAGED AREA OF THE LT OMEGA BEAM.  FABRICATED A DOUBLER, FILLER, PLATE AND 2 SHIMS FOR REPAIR.  REPAIR DONE IAW SRM.
